# SDR 98ZZZX1683

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N942MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5498
- Engine: Allsn 250C20F
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Cable
- Part number: 704A34130163
- Condition: Frayed
- Location: Nr 2 N2 Control
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE FRAYED AND BEARING WORN OUT CAUSING BINDING OF N2 LINKAGE.  SUBMITTER SUGGESTED INSTALLING A BETTER, MORE RELIABLE SYSTEM.
